| Model Number |
CI-1600-05 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
A review of the recipient¿s test data indicated potential impedance issues, despite device testing results within normal limits.The recipient presented with sound quality issues.Revision surgery is scheduled.
Additional Manufacturer Narrative
Additional information section: h.6.Advanced bionics considers the investigation into this reportable event as closed.The revision surgery has been postponed indefinitely.The recipient is reportedly wearing the device without issue.Additional information regarding treatment details were not provided.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.